Strengthened clique-family inequalities for the stable set polytope

Letchford, Adam and Ventura, Paolo (2021) Strengthened clique-family inequalities for the stable set polytope. Operations Research Letters, 49 (4). pp. 586-589. ISSN 0167-6377

[thumbnail of clique-family]
Text (clique-family)
clique_family.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial-NoDerivs.

Download (297kB)


The stable set polytope is a fundamental object in combinatorial optimisation. Among the many valid inequalities that are known for it, the clique-family inequalities play an important role. Pecher and Wagler showed that the clique-family inequalities can be strengthened under certain conditions. We show that they can be strengthened even further, using a surprisingly simple mixed-integer rounding argument.

Item Type:
Journal Article
Journal or Publication Title:
Operations Research Letters
Additional Information:
This is the author’s version of a work that was accepted for publication in Operations Research Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Operations Research Letters, 49, 4, 2021, 586-589 DOI:
Uncontrolled Keywords:
?? combinatorial optimizationstable set problempolyhedral combinatoricsmanagement science and operations researchsoftwareapplied mathematicsindustrial and manufacturing engineering ??
ID Code:
Deposited By:
Deposited On:
09 Jun 2021 09:20
Last Modified:
21 Jun 2024 01:27